Description
Diphenhydramine HCl 25 mg Tablet 100 Tablets - 25 milligrams of diphenhydramine HCl per tablet; compare to active ingredient of Benadryl Allergy Ultratabs a registered trademark of Kenvue.
- Antihistamine is not a nondrowsy type of antihistamine so it is recommended you take before bedtime.
|
Manufacturer
|